Approximate and Character amenability of Vector-valued Lipschitz algebras
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1109-1124
https://doi.org/10.4134/BKMS.b170608
Published online July 31, 2018
Emamgholi Biyabani, Ali Rejali
University of Isfahan, University of Isfahan
Abstract : For a metric space $(X,d)$ and $ \alpha>0. $ We study the structure and properties of vector-valued Lipschitz algebra $Lip_{\alpha}(X,E)$ and $lip_{\alpha}(X,E)$ of order $ \alpha. $ We investigate the approximate and Character amenability of vector-valued Lipschitz algebras.
Keywords : approximately amenability, character amenability, Lipschitz algebra, metric space, vector-valued functions
MSC numbers : Primary 46B28, 46M05, 46J10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd